# SDR MDGA202012045254

- Difficulty date: November 21, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N823AM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258687
- Aircraft time: 5,097 hours, 3,644 cycles
- Engine: Hnywl TFE73150R
- Engine time: 5,098 hours, 3,644 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Message
- Condition: False Activation
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON ROLL OUT THE AIRCRAFT SHOWED THAT THE OIL PRESSURE WAS LOW THE PILOT ABORTED AND RETURNED TO THE RAMP. UPON FURTHER INVESTIGATION THE CREW DETERMINED THAT AFTER AN ENGINE RUN ON THE RAMP THAT THE OIL PRESSURE WAS READING WITH I LIMITS AND CONTINUED THE TRIP.
